# SDR DALA2018061303989

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 68,767 hours, 17,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HARD TO CLOSE, WONT LOCK. FOUND LATCH ROLLER BEARING ON AFT PART OF DOOR UPPER AND LOWER CONTACTING LATCH FITTING ON FRAME DAMAGING BOTH UPPER AND LOWER LATCH FITTINGS AFT SIDE AND LATCH BEARINGS ON DOOR AFT SIDE. CHECKED AND RIGGED R1 DOOR PER AMM 523-11 DOOR OPERATED OK. REPLACED UPPER AFT AND LOWER AFT LATCH FITTINGS AND UPPER AFT LOWER AFT ROLLERS.  APPLIED GREASE AND OPS CHK NML. ROLLERS CONTACTING LATCH FITTINGS PROPERLY. ALL DONE IAW AMM 52-11 AND 52-13.
